An Estimate of Stability of Reconstruction of the Normal Distribution Type
Peer reviewed, Journal article
MetadataShow full item record
Original versionJournal of Mathematical Sciences. 2020, 246 (4), 560-564. 10.1007/s10958-020-04760-x
One of the characterization problems of statistics is reconstruction of types when observations can have different location and/or scale parameters. In these cases, invariant statistics are used, and one of the main problems is uniqueness and stability of the reconstruction. There are a number of works devoted to this problem. In this article, we obtain a new estimate of stability of the normal type. It improves previously obtained estimates.